Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Brownish spotting and vomiting. Had unprotected intercourse. Pregnant?

So i am on birthcontrol but me and my boyfriend have unprotected sex all the time and im having brown discharge like a week and a half almost two weaks before my period and i know some days i forget to take my bc pill. I also am having really high body tempater and vomiting alot and then ill feel fine jurn the day and go back to feeling sick a couple hours later, im really tired lately and crying over everything and everything. could i be prego or pms?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Hi first of all try to relax.your bleeding may be due to not taking the bc pills properly but you have to meet your doctor to rule out any pregnancy and related issues.
Record your temperature and check if you are having any fever .
Feeling sick means you are having gastritis related either to pregnancy or some other non pregnancy cause check as to what is precipitating it .
I would suggest please meet a doctor at the earliest and get things sorted instead of getting worried and tense.
Good luck!
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor